# SDR QXEA200400369

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,751 hours, 21,145 cycles
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Structure
- Condition: Chafed
- Location: Mlg Drag Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN LANDING GEAR DRAG STRUT UPPER CROSS MEMBER CHAFED ON OB END WHERE SIDESTAY PROX HARNESS HAS BEEN RUBBING AGAINST IT. REPAIRED IAW CMM 32-10-02.
